dc.contributor.authorHuang, Jiangshuai
dc.contributor.authorWen, Changyun
dc.contributor.authorWang, Wei
dc.contributor.authorJiang, Zhong-Ping
dc.identifier.citationHuang, J., Wen, C., Wang, W., & Jiang, Z. P. (2012). Adaptive stabilization and tracking control of a nonholonomic mobile robot with input saturation and disturbance. Systems & control letters, 62(3), 234-241.en_US
dc.description.abstractIn this paper, we deal with the problem of global tracking and stabilization control of internally damped mobile robots with unknown parameters, and subject to input torque saturation and external disturbances. To overcome the difficulties due to these factors, a new adaptive scheme is proposed to ensure the bounds of the control torques as functions of only design parameters and reference trajectories and thus computable in advance. Then suitable design parameters are determined so that such bounds are within the given saturation limits. To compensate for the disturbances, we estimate their unknown bounds and employ the estimates in controller design. System stability, perfect tracking and stabilization to the origin are established. Simulation studies conducted also verify the effectiveness of the proposed scheme.en_US
dc.relation.ispartofseriesSystems & control lettersen_US
dc.subjectDRNTU::Engineering::Electrical and electronic engineering::Control and instrumentation::Control engineering
dc.titleAdaptive stabilization and tracking control of a nonholonomic mobile robot with input saturation and disturbanceen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen_US

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record